# SDR ASAA2015060211951

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,049 hours, 8,883 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16XYN0
- Condition: Dim
- Location: Cockpit
- Part time: 29,084 hours, 8,895 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING DISPLAY WINDOW ON MCP IS VERY DIM.  ACFT GROUNDED.  REPLACED AND TESTED MODE CONTROL PANEL REF MM 22-11-34.  OPS NORMAL.  PERFORMED DFCS GROUP 32, DFCS LRU INTERFACE TEST FOR MCP REF MM 22-11-34/501, DFCS GROUP NR 49, LAND VERIFY TEST, REF MM 22-11-00/201, AND HOUSINGS SENSOR TEST FOR FCC/AT REF SMM34-36-00 ALL TESTS PASSED.  ACFT REMAINS QUALIFIED FOR CAT IIIA AUTOLAND AND HOUSINGS OPS AND STATUS PLACARD REFLECTS SAME.
